# SDR ASOA20121005142

- Difficulty date: October 3, 2012
- Submitted: October 6, 2012
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 019
- Aircraft time: 30,477 hours, 29,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF PAX DOOR BETWEEN FRAME 18 & 20 AND STRINGERS 13 & 15L. CUT OUT CREASED AREA, FABRICATED DOUBLER & FILLER AND INSTALLED.
